Results 1 to 2 of 2

Thread: Weight gain or loss

  1. #1

    Weight gain or loss

    Hi

    Has anyone found this med to cause weight gain or loss?

    Thanks

    Amy x

  2. #2
    Join Date
    Dec 2012
    Posts
    1,995

    Re: Weight gain or loss

    I lost 6lbs in the first 2 weeks, but it killed my appetite.

    That came back unfortunately, but I also take mirtazapine which causes the munchies, so it's difficult to tell if duloxetine adds to that effect.

    From what I've read, weight loss is more common that weight gain on this drug.
    __________________
    Daily Medication for GAD: Amitriptyline 25mg and Mirtazapine 15mg

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Replies: 7
    Last Post: 27-04-12, 17:01
  2. Weight gain
    By kirstynic in forum Escitalopram / Lexapro / Cipralex
    Replies: 5
    Last Post: 23-04-12, 19:13
  3. Anxiety, Loss of appetite and weight loss
    By angelique in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 3
    Last Post: 30-01-11, 07:52
  4. mitrazepine, weight loss/gain.
    By happyone in forum Medication
    Replies: 21
    Last Post: 06-09-09, 20:13
  5. Weight loss and not able to gain weight..
    By looking4answers in forum Symptoms
    Replies: 3
    Last Post: 13-10-08, 17:53

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •